×

zbMATH — the first resource for mathematics

Self-intersections of some immersed manifolds. (English) Zbl 0186.57401

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] J. F. Adams, Vector fields on spheres, Topology 1 (1962), 63 – 65. · Zbl 0111.35405
[2] P. E. Conner and E. E. Floyd, Differentiable periodic maps, Ergebnisse der Mathematik und ihrer Grenzgebiete, N. F., Band 33, Academic Press Inc., Publishers, New York; Springer-Verlag, Berlin-Göttingen-Heidelberg, 1964. · Zbl 0125.40103
[3] André Haefliger, Plongements différentiables de variétés dans variétés, Comment. Math. Helv. 36 (1961), 47 – 82 (French). · Zbl 0102.38603
[4] Morris W. Hirsch, Immersions of manifolds, Trans. Amer. Math. Soc. 93 (1959), 242 – 276. · Zbl 0113.17202
[5] Serge Lang, Introduction to differentiable manifolds, Interscience Publishers (a division of John Wiley & Sons, Inc.), New York-London, 1962. · Zbl 0103.15101
[6] R. Lashof and S. Smale, On the immersion of manifolds in euclidean space, Ann. of Math. (2) 68 (1958), 562 – 583. · Zbl 0097.38805
[7] R. K. Lashof and S. Smale, Self-intersections of immersed manifolds, J. Math. Mech. 8 (1959), 143 – 157. · Zbl 0093.37501
[8] H. I. Levine, Singularities of differentiable mappings. I, from lectures of R. Thom, Bonn, 1959. · Zbl 0216.45803
[9] J. Milnor, Differential topology, Princeton Univ., Princeton, N. J., 1958.
[10] -, Lectures on characteristic classes, Princeton Univ., Princeton, N. J., 1957.
[11] -, The Sard-Brown theorem and elementary topology, Princeton Univ., Princeton, N. J., 1964.
[12] -, Differentiable structures, Princeton Univ., Princeton, N. J., 1961.
[13] James R. Munkres, Elementary differential topology, Lectures given at Massachusetts Institute of Technology, Fall, vol. 1961, Princeton University Press, Princeton, N.J., 1963. · Zbl 0107.17201
[14] Stephen Smale, The classification of immersions of spheres in Euclidean spaces, Ann. of Math. (2) 69 (1959), 327 – 344. · Zbl 0089.18201
[15] René Thom, Quelques propriétés globales des variétés différentiables, Comment. Math. Helv. 28 (1954), 17 – 86 (French). · Zbl 0057.15502
[16] -, Les singularités des applications différentiables, Ann. Inst. Fourier (Grenoble) 6 (1955), 43-87. · Zbl 0075.32104
[17] R. Wells, Modification of intersections (to appear). · Zbl 0146.45103
[18] Hassler Whitney, The self-intersections of a smooth \?-manifold in 2\?-space, Ann. of Math. (2) 45 (1944), 220 – 246. · Zbl 0063.08237
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.